# SDR G41A20130613002

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N61SJ
- Make and model: Lear 55LEAR
- Aircraft serial: 55081
- Aircraft time: 15,421 hours, 9,439 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  BETWEEN 150 AND 170, CABIN AREA BECAME UNCOMFORTABLY WARM.   CREW NOTICED CABIN TEMPERATURE INDICATOR WAS INDICATING FULL HOT AND WOULD NOT MOVE IN AUTO MODE.  TEMPERATURE CONTROL WAS MOVED TO MANUAL AND TEMP INDICATOR MOVED TOWARDS COOL.  AFTER LANDING, TEMPERATURE CONTROL SYSTEM WAS LEFT IN MANUAL MODE AND CYCLED FROM HOT TO COLD SEVERAL TIMES. MANUAL MODE FUNCTIONS SEEMED NORMAL. ON INSPECTION, A PIN WAS FOUND PUSHED OUT OF THE CABIN TEMP CONTROL BOX CONNECTOR.  PIN REPLACED AND RESET INTO CONNECTOR, AUTO MODE WAS TESTED ON GROUND AND FOUND TO OPERATE NORMALLY.
